# SDR 2018FA0000109

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft serial: 10090
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Part serial: 680A00010090
- Condition: Mislocated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HARNESS IS NOT ROUTED PROPERLY PER THE 7408100-7 CABIN DOOR HARNESS INSTALLATION ON APPROXIMATELY THE FIRST 90 LATITUDE 680A AIRCRAFT. THIS CONDITION CAUSES A STRAIN ON THE INTERNAL WIRES TO THAT HARNESS THAT CAUSES CABIN DOOR MONITORING SYSTEM TO FAIL IN VARIOUS ERRONEOUS MESSAGES FOR THE CABIN DOOR LOCKING SYSTEM.
